# SDR FDEA2019021420376

- Difficulty date: February 12, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622237
- Condition: Corroded
- Location: Bs 1841-1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CORROSIONS AT STATION   1841-1853 , X= -75.25. CABIN - MAIN DECK CARGO COMPARTMENT  SEAT TRACK FLANGE CORROSION AT STATION   1841 -1853 X = -75.25 REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A  FIGURE   101 ALLOWABLE DAMAGE 1 .SEAT TRACK REPAIR CARRIED OUT FROM STATION 1711 TO 1887 X =   - 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.REFER TO SNRM # N00840 FOR REPAIR DETAILS .
